# SDR UPS804401

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 1257075T6
- Condition: Corroded
- Location: Fs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND MODERATE CORROSION DAMAGE ON AFT SIDE OF FLOORBEAM AND FITTING, FS 1620 LT CUSP.  REPLACED FITTING PER SRM 51-1-20D.
